Starting My Accutane Journey!
Posted 15 January 2013 - 06:19 PM
Anyway, I will try to update every week or so. Any advice, tips or feedback is greatly appreciated and if anyone has any questions I will try my best to answer them as I complete my Accutane journey!
Posted 15 January 2013 - 08:57 PM
Edited by BMarieWantsNoAcne, 15 January 2013 - 08:58 PM.
Posted 16 January 2013 - 10:18 PM
How is your skin at day 55? I feel extremely dry already and it's only been two days!!
Good luck to you as well! I hope it's working for you!
Posted 16 January 2013 - 11:55 PM
Posted 19 January 2013 - 11:37 AM
I can't believe I'm noticing side affects already being only day 5. Over the last 2 days my skin has gotten a lot worse. Lots of red spots everywhere..even on my forehead which is somewhere I don't experience breakouts very often. How long does the initial breakout usually last? I'm hoping it's a good sign...bringing everything to the surface! My skin isn't too dry. I only notice some dry patches after showering, but the moisturizers I use help a lot! I defiantly recommend them to anyone on accutane! I've also been experiencing some weird dreams. The past two nights I've had dreams that people in my family are dying. Has anyone else experienced bad dreams/nightmares?
Posted 19 January 2013 - 03:15 PM
Currently on Accutane(Started Jan. 18 2013, Finishing Early June 2013)
First 3 Weeks - 20mg(Myorisan)
Month 2 - 80mg(Claravis)
Month 3 - 80mg
Month 4 - 80mg
Month 5 - 80mg
Overall cumulative dose will be 9600mg which equals 120mg/kg. 175lb = 80kg
21 year old Male
Log w/ weekly Pics http://www.acne.org/...e/#entry3319932
Posted 20 January 2013 - 01:43 AM
Posted 20 January 2013 - 09:27 AM
Well the initial breakout varies from person to person. It depends on how worse your acne was prior to accutane and what skin tone you already have (oily, dry or neutral). It also depends on what diet you are on while on accutane. I ate healthy when i started on 20mg/day. Though my acne was worse and severe before accutane and this drug made it even more worse. My IB lasted for 1 month and i started to see improvements right from the second month.
As for the nightmares LOL, I haven't had such experience and you are the first one to have this situation. Hope this goes well for you. Goodluck
Let me know if you have any questions.
Edited by Waseem Abbas, 20 January 2013 - 09:29 AM.
Started Oratane 3rd October, 2012
Month 1 20mg/day Month 2 40mg/day Month 3 40mg/day Month 4 40mg/day Month 5 40mg/day Month 6 40mg/day
Posted 21 January 2013 - 10:30 AM
I weigh about 120lbs. The breakout I was experiencing earlier in the week seemed to heal and now it's pretty much back to the way it was before Accutane..just more red than usual. I started moisturizing right after a shower and that has also helped the dryness so I'm not experiencing that anymore either! My acne was never super awful..just constant. Usually one or two large cysts around my chin area and a few red spots here and there on my cheeks. And I've ALWAYS had pretty oily skin.
Anyway, as for the crazy dreams. I haven't had one since so I guess it was just those few. Maybe it had absolutely nothing to do with the accutane..lol!
Thanks for the response and I hope accutane continues working for you!!
Posted 25 January 2013 - 01:19 PM
Not too much has changed lately. My skin is still dry... I'm noticing my spots are peeling a lot more than usual and they're still really red.. Which makes it hard to cover them with makeup! I've been sick for the past few days so the area around my nose has been peeling extremely bad..I'm sure it's a combination of the accutane plus me constantly blowing my nose and it's starting to get irritated. I've still been getting a new spot or two everyday but they haven't been the painful cysts that I used to get...they're just small white heads that I pop and then they start to fade (yes, I pick at them and I know I shouldn't!) I also haven't had anymore crazy dreams which is great! So other than the few things mentioned above I feel completely fine. No mood swings or depression. So far I'm really glad that I started accutane and I can't wait until this summer when I'm done!
Posted 30 January 2013 - 08:17 PM
Wow..end of day 16 already? Time is flyinggg! Half way done with my first month..woohoo!
Well things have been blahh lately. I think I jinxed myself after my last post. I now have 8 big painful cysts along my chin and jaw line. I'm not sure if I'm having the initial breakout or if it's due to my period..maybe a combination of both? Either way it sucks! I've been trying so hard to stay positive but it's defiantly tough!! Plus the blackheads on my nose are HUGE!! They had to atleast double in size over the past few days. I'm hoping all this stuff means it's working and bringing everything to the surface?!
My birthday is next month..(feb 22nd) so I'm hoping my skin is better by that point. I would love to be able to go out and feel comfortable!! I've heard month two is usually better than month one so fingers crossed!! (True?)
Any positive feedback from people farther along on this accutane journey would be greatly appreciated right now!!
Posted 31 January 2013 - 11:26 AM
Posted 01 February 2013 - 01:17 PM
I sure hope it gets better! It's so hard to stay positive! I was hoping for no IB at all..haha..wishful thinking. I'm over halfway done with month one so I'm hoping it starts getting better soon!
Posted 01 February 2013 - 05:28 PM
Day 5-I can't believe I'm noticing side affects already being only day 5. Over the last 2 days my skin has gotten a lot worse. Lots of red spots everywhere..even on my forehead which is somewhere I don't experience breakouts very often. How long does the initial breakout usually last? I'm hoping it's a good sign...bringing everything to the surface! My skin isn't too dry. I only notice some dry patches after showering, but the moisturizers I use help a lot! I defiantly recommend them to anyone on accutane! I've also been experiencing some weird dreams. The past two nights I've had dreams that people in my family are dying. Has anyone else experienced bad dreams/nightmares?
My son started having really weird and scary nightmares a few days into taking accutane. There's a thread here were several people have admitted having the same thing. You are not the only one. Let your derm know just incase. He is also a little over 2 weeks in. Bad ib started around day 3 or 4 and it hasn't let up yet. Still breaking out everyday a little more and the cysts are taking forever to go away. Will check with derm at his next appt. he is on 80 mg a day from the start and this could be contributing to the bad flare up. Good luck with your treatment.
Edited by Mosey mom, 01 February 2013 - 05:32 PM.
Posted 05 February 2013 - 09:18 PM
Thanks Mosey Mom! Good luck to your son as well!
I'm always in such shock when I come on here to make an update and realize what day I'm on!
So my skin isn't worse or better..pretty much the same as it was before Accutane. Still dry and peeling though. I also have four dry patches on my left arm... They're about the size of a dime..I've been using a ton of lotion but they don't seem to be going away. I haven't experienced any technical nose bleeds but everytime I blow my nose there is blood..(tmi!) Not sure if that's a big deal or not? And I haven't had anymore nightmares either..woohooo!
I go to my doctor a week from today so hopefully everything is going in the right direction! Almost one month down!!
Posted 08 February 2013 - 10:52 AM